ITE Technical Group Submission System
Advance Program
Online Proceedings
[Sign in]
 Go Top  Go Back   Prev IST Conf / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Group on Information Sensing Technologies (IST) [schedule] [select]
Chair Masayuki Ikebe (Hokkaido Univ.)
Secretary Rihito Kuroda (Tohoku Univ.), Masato Osawa (Olympus Medical Systems), Mamoru Sato (Sony Semiconductor Solutions), Daiki Shirashige (Canon)

Conference Date Wed, Mar 27, 2024 10:00 - 16:00
Topics  
Conference Place Kikaishinko-kaikan, 3rd basement floor, training room 2 
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on IST.

Wed, Mar 27 AM 
10:00 - 16:00
  10:00-10:05 Opening ( 5 min. )
(1) 10:05-10:30 216 fps 672 × 512 pixel 3 μm Indirect Time-of-Flight Image Sensor with 1-Frame Depth Acquisition for Motion Artifact Suppression Chihiro Okada, Sozo Yokogawa, Yuhi Yorikado, Katsumi Honda, Naoki Okuno, Ryohei Ikeno, Makoto Yamakoshi, Hiroshi Ito (SSS), Shohei Yoshitsune, Masatsugu Desaki, Shota Hida (SCK), Atsushi Nose, Hayato Wakabayashi, Fumihiko Koga (SSS)
(2) 10:30-10:50 A Dynamic-Range Extension Technique with Linear-Logarithmic Response for Short-Pulse Time-of-Flight Image Sensors Tomohiro Okuyama, Keita Yasutomi, Keiichiro Kagawa, Shoji Kawahito (Shizuoka Univ.)
  10:50-11:05 Break ( 15 min. )
(3) 11:05-11:25 A VGA Light-Tracing Time-of-Flight CMOS Image Sensor with Multi-Tap Pixel for Long-Range Outdoor Operations Kamel Mars, Yugo Nakatani, Seiya Ageishi, Masashi Hakamata (Shizuoka Univ.), Tomoaki Sakita, Daisuke Iguchi, Junichiro Hayakawa, Takashi Kondo (FUJIFILM Business Innovation Corp), Keita Yasutomi, Keiichiro Kagawa, Shoji Kawahito (Shizuoka Univ.)
(4) 11:25-11:45 Light-Coded TOF method for depth range extension Yuki Minami, Nobutaka Nakamae, Wataru Matsumoto (METC), Toshiya Fujii (BOIL)
  11:45-12:45 Lunch break ( 60 min. )
(5) 12:45-13:10 Intelligent Vision Sensor and Edge Computing Envisage the Future Ryohei Kawasaki, Ryoji Eki, Eita Yanagisawa (SSS)
(6) 13:10-13:30 Evaluation of Object Detection Accuracy for DCG CMOS Image Sensor with 4T Pixel Structure Shoya Nishide, Ayaka Banno (Ritsumeikan Univ.), Ken Miyauchi, Yuki Morikawa, Hideki Owada, Isao Takayanagi (Brillnics), Shunsuke Okura (Ritsumeikan Univ.)
  13:30-13:45 Break ( 15 min. )
(7) 13:45-14:05 Toward the Super Temporal Resolution: Fundamental Performance of Stone-Circle Image Sensors T. Goji Etoh, Takayoshi Shimura, Heiji Watanabe (Osaka Univ.), Taeko Ando (Ritsumeikan Univ.), Kohsei Takehara (Kindai Univ.)
(8) 14:05-14:30 Cross Dual-Pixel Twisted-Photodiode Image Sensor for All-Directional Auto Focus Daiki Shirahige, Koichi Fukuda, Hajime Ikeda, Yusuke Onuki, Ginjiro Toyoguchi, Hiroshi Sekine, Shuhei Hayashi, Kohei Okamoto, Shunichi Wakashima, Ryo Yoshida, Junji Iwata, Yasushi Matsuno, Katsuhito Sakurai, Hiroshi Yuzurihara, Takeshi Ichikawa (Canon)
  14:30-14:45 Break ( 15 min. )
(9) 14:45-15:05 A Study on High-Sensitivity Stacked Digital Pixel Sensor with CTIA circuit Kazuki Tatsuta, Nao Kitajima, Yu Osuka, Shunsuke Okura (Ritsumeikan Univ.)
(10) 15:05-15:30 An 0.08 e*pJ/step gain-adaptive single-slope ADC with enhanced HDR function for high-quality imagers Luong Hung, Koji Matsuura, Hiroki Suto, Kazutoshi Kodama, Yosuke Tanaka, Toshiaki Ono, Junichiro Fujimagari, Miho Akahide, Yoshiaki Inada (Sony Semiconductor Solutions)
(11) 15:30-15:55 A 3.36 µm-pitch SPAD photon-counting image sensor using clustered multi-cycle clocked recharging technique with intermediate most-significant-bit readout Takafumi Takatsuka, Jun Ogi, Yasuji Ikeda, Kazuki Hizu, Yutaka Inaoka, Shunsuke Sakama, Iori Watanabe, Tatsuya Ishikawa, Shohei Shimada, Junki Suzuki (SSS), Hidenori Maeda, Kenji Toshima (SCK), Yusuke Nonaka, Akifumi Yamamura, Hideki Ozawa, Fumihiko Koga, Yusuke Oike (SSS)
  15:55-16:00 Closing ( 5 min. )

Contact Address and Latest Schedule Information
IST Technical Group on Information Sensing Technologies (IST)   [Latest Schedule]
Contact Address  
Announcement This is a hybrid event of on-site and online.
The online event information URL will be sent to registrants at a later date.


Last modified: 2024-02-15 10:34:05


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 
[Cover and Index of ITE Technical Report by Issue]
 

[Return to IST Schedule Page]   /  
 
 Go Top  Go Back   Prev IST Conf / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to ITE Web Page]


The Institute of Image Information and Television Engineers (ITE), Japan